Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Some properties of rational transfer functions and their Laplace transformations


Author: Armen H. Zemanian
Journal: Quart. Appl. Math. 17 (1959), 245-253
MSC: Primary 44.00
DOI: https://doi.org/10.1090/qam/106388
MathSciNet review: 106388
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 44.00

Retrieve articles in all journals with MSC: 44.00


Additional Information

DOI: https://doi.org/10.1090/qam/106388
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society